# SDR CALA9801023

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68046
- Make and model: Doug DC-10-10
- Aircraft serial: 47800
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 CRACK IN RT WING LOWER SURFACE ON LEADING EDGE SLAT CUTOUT FOR SLAT TRACK.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 57-10-00, 51-31-01, AND 54-11-00, FIGURE 1C.
